# SDR NACA2024021400002

- Difficulty date: February 14, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,987 hours, 18,069 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DIFFERENTIAL POINTER IS IN THE RED ZONE ABOVE 35000. ACCOMPLISHED BOTH CABIN PRESSURE CONTROLLER  BITE TEST IAW FIM 21-31-803 FOUND NORMAL AT THIS TIME .
